Citation

BibTex format

@article{Buchan:2008:10.13182/NSE159-127,
author = {Buchan, AG and Pain, CC and Eaton, MD and Goddard, AJH},
doi = {10.13182/NSE159-127},
journal = {NUCLEAR SCIENCE AND ENGINEERING},
pages = {127--152},
title = {Linear and quadratic hexahedral wavelets on the sphere for angular discretizations of the Boltzmann transport equation},
url = {http://dx.doi.org/10.13182/NSE159-127},
volume = {159},
year = {2008}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Buchan,AG
AU - Pain,CC
AU - Eaton,MD
AU - Goddard,AJH
DO - 10.13182/NSE159-127
EP - 152
PY - 2008///
SN - 0029-5639
SP - 127
TI - Linear and quadratic hexahedral wavelets on the sphere for angular discretizations of the Boltzmann transport equation
T2 - NUCLEAR SCIENCE AND ENGINEERING
UR - http://dx.doi.org/10.13182/NSE159-127
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000256161900002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 159
ER -